# SDR UALA2009062501797

- Difficulty date: June 24, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,582 hours, 11,424 cycles
- Engine: Pwa PW4060
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Board
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING EICAS AND OVERHEAD.  REPLACED EQUIP COOLING INDICATION CIRCUIT BOARD.  REMOVED AND CLEANED LOW FLOW SENSORS, HAVE HAD NO FAULTS FOR 1.5 HOURS AT ORD.  EQUIP COOLING TEST OKAY.
